MAUDE Adverse Event Report: KI MOBILITY CATALYST 5VX

KI MOBILITY CATALYST 5VX
Model Number CATALYST 5VX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Still under investigation.It was reported that end user performed diy on the wheelchair after the initial failure without getting the wheelchair properly inspected and repaired.We have not been able to confirm whether maintenance, required in the ifu was performed.User instruction manual (dcn0251.3) states to check all fasteners are tight on a monthly basis.Will file addtional information if it becomes available.
 
Event or Problem Description
End user stated they lost the hardware for the caster housing and performed home repair.End user did not notify dealer of problem.It is unknown how long the wheelchair was in use before caster fell off.It's unknown as to whether proper maintenance was performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that end user performed diy on the wheelchair after the initial failure without getting the wheelchair properly inspected and repaired.We have not been able to confirm whether maintenance, required in the ifu, was performed.User instruction manual (dcn0251.3) states to check all fasteners are tight on a monthly basis.Investigation closed.Attempted 5 times to gather more information and no response.

Brand Name
CATALYST 5VX
Common Device Name
5VX
Manufacturer (Section D)
KI MOBILITY
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
kathy wirtz
5201 woodward drive
stevens point 54481
MDR Report Key19724676
Report Number3005905321-2024-00003
Device Sequence Number8274817
Product Code IOR
UDI-Device Identifier00850013379033
UDI-Public(01)00850013379033(11)2022-05-09
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCATALYST 5VX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale